Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/womens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    What's wrong with me?
    avatar
    An_224692 posted:
    Symptoms:
    I usually get diarrhea first, then nausea shortly after. I also feel extremely weak and start shaking when the nausea starts, and then I suddenly get burning hot.

    At that point, sometimes I faint; however, I found that if I cool myself down with a cold shower, I can stay conscious. It doesn't work every time, as I just get hot again after I get out of the shower.

    This happens about half the time when I have my period, during the first 2 days. The fainting only happens about 2-4 times a year.

    My doctor said it's all normal; just a reaction to the chemicals the body is releasing during menstruation. Some ppl here said it could be endometriosis, PCOS, or fibroids. Others have said it sounds like symptoms of shock.
     
    avatar
    yinka79 responded:
    I use to get like this. My doctor told me I was ok as well. After dealling with this for probably 5 years or so I told my doctor I wanted to go on birth control. They told me it could get worse but at that time I was willing to try anything. As soon as I started taking bc it had all went away. I have now been off bc for 5 years and I haven't had any problems.
     
    avatar
    An_224693 replied to yinka79's response:
    That's interesting. I've been on bc for some time, and I still have those simptoms. I haven't fainted since I went on bc, so it might be slightly better, but not much.


    Spotlight: Member Stories

    Seems like after I quit smoking and drinking my body has fell apart. I had to have a hystrorectomy in 2007 but I had always had trouble with my period...More

    Helpful Tips

    Be the first to post a Tip!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.